| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 9, 2015, no. 117-120


Yu. V. Bibik
      Investigation of transition to chaos for a Lotka-Volterra system with the seasonality factor using the dissipative Henon map
      Applied Mathematical Sciences, Vol. 9, 2015, no. 117, 5801-5837
      http://dx.doi.org/10.12988/ams.2015.57506

S. Lanfredi, M. A. L. Nobre, M. R. Besse, A. R. F. Lima, G. Palacio
      Spectral deconvolution as a tool to understanding Curie-temperature shifting and niobium off-centering phenomenon in ferroelectrics of type niobates
      Applied Mathematical Sciences, Vol. 9, 2015, no. 117, 5839-5869
      http://dx.doi.org/10.12988/ams.2015.56445

Ilham Hmaiddouch, Boutayna Bentahra, Abdellatif El Assoudi, Jalal Soulami, El Hassane El Yaagoubi
      State observer design for a class of Takagi-Sugeno discrete-time descriptor systems
      Applied Mathematical Sciences, Vol. 9, 2015, no. 118, 5871-5885
      http://dx.doi.org/10.12988/ams.2015.54288

Maria Cristina Recchioni, Adina Scoccia
      Asset allocation models in a generalized Heston framework using a gradient like vector optimization algorithm
      Applied Mathematical Sciences, Vol. 9, 2015, no. 118, 5887-5905
      http://dx.doi.org/10.12988/ams.2015.57472

A.I. Abdrakhmanova, I.R. Gariffulin, R.L. Davydov, L.U. Sultanov, L.R. Fakhrutdinov
      Investigation of strain of solids for incompressible materials
      Applied Mathematical Sciences, Vol. 9, 2015, no. 118, 5907-5914
      http://dx.doi.org/10.12988/ams.2015.57507

Chin Wen Cheong, Zaidi Isa, Tan Pei Pei, Lee Min Cherng
      The computation of high frequency S&P 500 long-range dependence volatility using dynamic modified rescaled adjusted range approach
      Applied Mathematical Sciences, Vol. 9, 2015, no. 119, 5915-5924
      http://dx.doi.org/10.12988/ams.2015.58518

Suellen Ribeiro Pardo Garcia, Anselmo Chaves Neto, Sheila Regina Oro, Claudio Neumann Junior
      Model for displacement forecast in concrete dams using partial least squares regression
      Applied Mathematical Sciences, Vol. 9, 2015, no. 119, 5925-5937
      http://dx.doi.org/10.12988/ams.2015.58521

L. M. Saha, Neha Kumra
      Complexities in age structured predator-prey system
      Applied Mathematical Sciences, Vol. 9, 2015, no. 119, 5939-5949
      http://dx.doi.org/10.12988/ams.2015.58531

Sergei Evgenievich Ivanov, Vitaly Gennadievich Melnikov
      Mathematical modeling vibration protection system for the motor of the boat
      Applied Mathematical Sciences, Vol. 9, 2015, no. 119, 5951-5960
      http://dx.doi.org/10.12988/ams.2015.58537

Enrico L. Enriquez
      Secure convex dominating sets in corona of graphs
      Applied Mathematical Sciences, Vol. 9, 2015, no. 120, 5961-5967
      http://dx.doi.org/10.12988/ams.2015.58510

Taekyun Kim, Jong Jin Seo
      On generalized degenerate Bernoulli numbers and polynomials
      Applied Mathematical Sciences, Vol. 9, 2015, no. 120, 5969-5977
      http://dx.doi.org/10.12988/ams.2015.58512

Christos E. Kountzakis
      The fundamental theorem of asset pricing in L^1-valued stochastic integrals
      Applied Mathematical Sciences, Vol. 9, 2015, no. 120, 5979-5986
      http://dx.doi.org/10.12988/ams.2015.57467

Juxia Jiang, Weiyin Ren
      Block-centered difference method for RLW equation
      Applied Mathematical Sciences, Vol. 9, 2015, no. 120, 5987-5993
      http://dx.doi.org/10.12988/ams.2015.48674

B. V. Matveev, D. Yu. Kryukov, O. V. Chernoyarov, A. A. Artemenko
      The comparative analysis of the algorithms for the positioning of radio sources in multiposition passive TDOA systems
      Applied Mathematical Sciences, Vol. 9, 2015, no. 120, 5995-6006
      http://dx.doi.org/10.12988/ams.2015.58539

Arkadiy Zaryankin, Andrey Rogalev, Ivan Garanin, Ivan Komarov, Galina Kurdiukova
      Flow separation from the smooth-contoured streamlined surfaces
      Applied Mathematical Sciences, Vol. 9, 2015, no. 120, 6007-6019
      http://dx.doi.org/10.12988/ams.2015.58534


Journals | Books | Author guidelines